Application of modified Leja sequences to polynomial interpolation
| Title | Application of modified Leja sequences to polynomial interpolation |
| Publication Type | Journal Article |
| Year of Publication | 2015 |
| Authors | Bos, L, Caliari, M |
| Journal | Dolomites Research Notes on Approximation |
| Volume | 8 |
| Issue | Special_Issue |
| Pagination | 66-74 |
| Date Published | 11/2015 |
| Publisher | Padova University Press |
| Place Published | Padova, IT |
| ISSN Number | 20356803 |
| URL | http://drna.padovauniversitypress.it/2015/specialissue/7 |
| DOI | 10.14658/pupj-drna-2015-Special_Issue-7 |
Paper: